# SDR GTIA2022081536587

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 11,701 hours, 5,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28521
- Condition: Inoperative
- Location: Zone 900
- Part time: 382 hours, 42 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE IN-OP-R&R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD
